# SDR QXEA200701358

- Difficulty date: August 28, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 15,796 hours, 15,964 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Bleed
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT NR 2326: ON APPROACH, RECEIVED THE NR 2 BLEED HOT CAUTION LIGHT.  C/W THE CHECKLIST AND THE CAUTION LIGHT WENT OUT WHEN THE NR 2 BLEED WAS SWITCHED OFF.  MAINTENANCE C/W FIM PROCEDURE 36-20-00-810-802.  FOUND CDS RELATED MESSAGE "R ANA WING LEAK".  ERASED THE DATA FROM THE CDS AND C/W OPS CHECK OF THE BLEED AIR SYSTEM IAW FIM.  NO NR 2 BLEED HOT CAUTION LIGHT ILLUMINATED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
